MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS INJECTABLE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS INJECTABLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3367-24
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3 - initial reporter occupation unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a dead space found at the connection between the transparent extension tube and the metal handle during the flushing of the port needle, which caused blood to remain and could not be rinsed clean.There was no patient involvement, and no patient harm reported.
 
Additional Manufacturer Narrative
D4 ¿ expiration date and primary udi number; corrected h6.Evaluation codes: updated.At the time of this investigation the physical device was not received for investigation.The customer provides two photos and one video.The photo shows a gripper plus sample, and the video shows the gripper sample in use.In the video it was possible to observe that fluid does not pass through the gripper, however, it is not clear why the fluid did not flow through the part, it is not clear why the fluid does not pass through the sample.The complaint was confirmed however the root cause could not be determined.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
DELTEC GRIPPER PLUS INJECTABLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20126005
Report Number9617604-2024-00689
Device Sequence Number7417261
Product Code FPA
UDI-Device Identifier10610586033001
UDI-Public(01)10610586033001(17)281106(10)4442234
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3367-24
Device Lot Number4442234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown